It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-12-2006, 02:56 PM   #1
Junior Member
 
Join Date: Nov 2001
Location: Elkhart, Texas USA
Posts: 32
billiegail HB User
Question Headaches. Which med is causing them?

I started getting headaches after I was changed from Effexor 60 or 75 to 150mg and my Geodon went from 60 to something like 120 or 180mg. I don't have them in front of me, so I am guestimating to dose. I have these horrible headaches that are unlike that of a migrane or sinus headache and I can only guess that the meds are the culprit.
Please let me know if any of you suffered from headaches on these meds. Thanks
__________________
every person that I have met in my life has brought with them a lesson. I may not have enjoyed the lesson learned, but I have always enjoyed attending class.

 
Sponsors Lightbulb
   
Old 02-13-2006, 07:42 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2005
Location: Ohio
Posts: 618
bpd_bipolar HB User
Re: Headaches. Which med is causing them?

I am currently on Geodon, and don't have headaches, but I do take a lower dose than you, I take 40mg per day. Now as for the Effexor, well I had trouble with that medication from the begining, so you should really go to your doctor and tell him or her what you are experiencing. Make sure you are very detailed about it and also, try to write it down so you are more descriptive, that will help them.

Go to the docs immeadiately though, there are side effects that could be dangerous to your health and a headache that bad is a sign.

Let me know how you do hun...........

 
Sponsors Lightbulb
   
Old 02-13-2006, 02:44 PM   #3
Junior Member
(male)
 
Join Date: Aug 2005
Posts: 35
bipolarjon HB User
Re: Headaches. Which med is causing them?

Before starting EFFEXOR XR, tell your doctor about any medicines you're taking, including over-the-counter drugs and herbal supplements. Until you see how EFFEXOR XR affects you, be careful doing such activities as driving a car or operating machinery. Avoid drinking alcohol while taking EFFEXOR XR. In clinical studies, the most common side effects with EFFEXOR XR (reported in at least 10% of patients and at least twice as often as with placebo) were constipation, dizziness, dry mouth, insomnia, loss of appetite, nausea, nervousness, sexual side effects, sleepiness, sweating, and weakness. Ask your doctor if EFFEXOR XR is right for you.

 
Old 02-13-2006, 02:53 PM   #4
Junior Member
(male)
 
Join Date: Aug 2005
Posts: 35
bipolarjon HB User
Re: Headaches. Which med is causing them?

I did not see headache on the two meds, but i did see " drugs like geodone can raise blood sugar and can cause bad side effects. I did not like the way geodone made me feel at 80 mgs or 40mgs I am on lithium 450 and wellbutrin 150 in the am and lithium 450 and seroquil 200 at night for 6 months now.

http://www.geodon.com/b_home.asp

 
Old 02-15-2006, 08:17 PM   #5
Junior Member
 
Join Date: Nov 2001
Location: Elkhart, Texas USA
Posts: 32
billiegail HB User
Re: Headaches. Which med is causing them?

I called my doctor and explained everything to him and he had me cut my Geodon in half, not the effexor. I will see how it goes for the next few days and if I still have the headaches, I'll call him back. Thanks for all of your help. I'll keep you all posted.
__________________
every person that I have met in my life has brought with them a lesson. I may not have enjoyed the lesson learned, but I have always enjoyed attending class.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Who has headaches here sammyo1 Spinal Cord Disorders 7 09-29-2009 06:51 AM
Vicodin and rebound headaches laursprung Chronic Pain 1 08-14-2009 07:27 PM
Horrible unilateral headaches...Help please!! drytear Headaches & Migraines 12 07-03-2006 04:04 PM
New headaches are a pain for me sploofable Headaches & Migraines 2 05-12-2006 10:32 PM
3 week headaches, don't know what to do. LadyBonkers Headaches & Migraines 3 02-22-2006 10:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!